Archiv der Mathematik

, Volume 46, Issue 6, pp 533–538 | Cite as

The substitutions of the Hecke groupΓ(2cosπ/5)

  • David Rosen
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J.Lehner, A short course in Automorphic Functions. New York 1966.Google Scholar
  2. [2]
    A. Leutbecher, über die Heckeschen GruppenG(λ). Abh. Math Sem. Univ. Hamburg31, 199–205 (1967).Google Scholar
  3. [3]
    A. Leutbecher, über die Heckeschen GruppenG(λ). Math. Ann.211, 63–68 (1974).Google Scholar
  4. [4]
    D. Rosen, A class of continued fractions associated with certain properly discontinuous groups. Duke Math. Journal21, 549–564 (1954).Google Scholar
  5. [5]
    D.Rosen, An arithmetic characterization of the parabolic points ofG(2cosπ/5). Proc. Glasgow Math. Ass.6, Part 2, July 1963.Google Scholar
  6. [6]
    D. Rosen, The diophantine equationax+by=c inQ(√5) and other number fields. Pacific J. Math.,119, 465–472 (1985).Google Scholar
  7. [7]
    J. Wolfart, Eine Bemerkung über Heckes Modulgruppen. Arch. Math.29, 72–77 (1977).Google Scholar

Copyright information

© Birkhäuser Verlag 1986

Authors and Affiliations

  • David Rosen
    • 1
    • 2
  1. 1.Temple UniversityPhiladelphia
  2. 2.Department of MathematicsSwarthmore CollegeSwarthmoreUSA

Personalised recommendations